Jump to content
CrazyBoards.org

CrazyCatLady83

Member
  • Content Count

    11
  • Joined

  • Last visited

About CrazyCatLady83

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. Thank you CrazyRedhead. Your mentioning that Cymbalta withdrawal has been associated with nightmares, along with some pretty inexplicable spells of extreme irritability that I've been experiencing, prompted me to search for how long Cymbalta withdrawal can take. I found this: https://www.werecover.com/blog/cymbalta-withdrawal/ This explained sooo much for me, and it seems I was barking up the wrong tree by blaming the Remeron. Ideally, the withdrawal effects won't last much longer than the next couple of weeks. Keeping my fingers crossed!
  2. I'm on 15mg of the Remeron. My follow-up appointment with my doctor isn't for another couple of weeks.
  3. I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it. How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
  4. I had hives show up out of the blue one day (I'd never had hives before) and I had them for a full year before they just disappeared. I had an allergy test done, and while I am allergic to a few things, none of those things appeared to be the cause of my hives. I also had my sedimentation rate tested, and it was elevated, which points to inflammation. That, combined with other symptoms I'm experiencing, has my sister (former Army medic) wondering if I might have Lupus. In the end, my experience could simply have been stress. I've been caring full time for my mother, who has Alzheimer's, since 2009, and my dad passed in 2011. If changing your environment isn't helping your hives, I would see my doc about other possible conditions that could be causing them.
  5. I'm currently weaning myself off of Pristiq on short notice. With only three 100mg pills left, I felt I had no choice but to split them. I did two days at 50mg and I'll do eight days of 25mg. I'm on day four of ten, and so far, I've had no physical adverse effects. I've been a little more emotional than usual, but nothing intolerable. We'll see what happens when I finally run out...
  6. Even though splitting Pristiq isn't advised, I was forced to in order to wean myself off on short notice. I split one 100 mg pill into half, and then split two others into quarters. I'm four days in to weaning myself off; two days at 50 mg, and the next two at 25 mg. So far I've experienced no withdrawal symptoms, except for maybe a little mood instability. Probably the biggest thing you MAY notice about going down to 50 mg is not physical symptoms, but the impact it has on your mood. Good luck!
  7. I'm splitting the Pristiq anyway. I had three 100 mg pills left, and split one into half and the others into quarters. I've just taken my second quarter (four days in to weaning myself off) and have experienced no ill symptoms, so far. I've maybe been a little emotional, but I recently weaned myself off of Abilify and quit taking Trazodone as well. Good luck!
  8. I'm 29 and just starting on my second round with Paxil. Of all the drugs I've tried, Paxil is the only one that has given me positive results. I'm crossing my fingers that it'll work a second time, but probably not going to hold my breath. There are a number of drugs I haven't tried yet, but I take care of my Mom full-time and don't have a personal income or health insurance. I just moved to a new state, and found a low-income clinic to get treatment at, and the first thing the ARNP said to me when she walked into the room was, "We're Primary Care; if you want to be switching your meds, you may need to see a psychiatrist." Because I can totally afford that. *eyeroll* My new neck of the woods seems to be in the dark ages, medically speaking. Against all advice and common sense, I am splitting Pristiq to wean my self off, and starting Paxil at the same time. So far, so good. I'm maybe a little more emotional than usual, but given that the Pristiq wasn't working anyway... I'll try to get back here in six to eight weeks to let you know how the Paxil is or isn't working. :-P
  9. Thanks. I was actually getting the Pristiq and Abilify free through their respective pharmaceutical companies, but the low-income clinic I went to handled the transaction. There's a low-income clinic here, too, that offers reduced price prescriptions, but I can't afford to make an appt this month.
  10. I've been dealing with depression and anxiety for the last 16 years. Paxil worked, for a while, nothing else has since. I am currently being treated with Pristiq, Abilify, and Trazodone, and am miserable. I am a full time caregiver for my mom, who has late stage Alzheimer's, and just moved her and myself all the way across the country to live with my sister, so I don't have to care for her on my own anymore. I haven't yet had a chance to see a doctor in my new state, and I don't yet have an income of my own, so I'm going to run out of meds before I get to do that. I was led here by a Yahoo search to find out if I can split Abilify in half.
×
×
  • Create New...